Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Had bronchitis and sinus infection. Nasty smell in nose. Taken antibiotics. Cure?

I had bronchitis and sinus infection 10 weeks ago. I developed a nasty smell in my nose that only I can smell. It never went away! I completed 3 rounds of antibiotic. Cleared up the sinus inspection but not the smell. ENT gave me fluticasone nasal spray for the smell which did nothing. He didn't seem to take it seriously. I am miserable. This is a burning smell like when you first start your furnace in the fall. My nose sometimes actually burns! I've resorted to vapor rub 24/7 just to avoid the smell which is so overwhelming at times that I get nauseated. Is there a cure?
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Hi there, that is related to the microbes in the sinus which live without any oxygen. They produce a bad smell as you described. It may need a different antibiotic to be treated. You can ask your doctor more about. I wish you a good health.
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor